Universal inequalities for the eigenvalues of Laplace and Schr
By Ahmad El Soufi, Evans M. Harrell II, S. Ilias. 2007
91 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/2631312068f8f14606655d08beb07d2dda8f29f4
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Computational Theory and Mathematics
In Mathematical Physics
Citations in the corpus
- Inequalities for eigenvalues of a clamped plate problem (2005, unknown): “[17] have proved, independently,”
- Estimates for eigenvalues on Riemannian manifolds (2009, methodology): “We denote mean curvature of the immersion ϕ by |H| .T hus,M can be seen as a complete submanifold isometrically immersed into RN . From Theorem 1.1 in [4] (cf. [13] and [ 11 ]), we have”
- Inequalities for eigenvalues of the drifting Laplacian on Riemannian manifolds (2014, background): “1 For some of the recent developments about universal inequalities for eigenvalues on Riemannian manifolds, we refer to [1–10,12–15,17,18,25–28] and the references therein.”